# SDR SWAA2022021543101

- Difficulty date: April 14, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; FWD CORNER SCUFF PLATE CRACKED AND BENT OUT OF SHAPE. / REMOVED AND REPLACED FWD CORNER SCUFF PLATE OF FWD ENTRY DOOR IAW AMM 25-27-21-000-801; AMM 25-27-21-400-801
